# SDR FDEA201501080085

- Difficulty date: January 8, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 72,007 hours, 15,190 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7116503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO LONGERON SPLICE FITTING FOUND CRACK AT STATION 5 - 123 LONGERON 45R.  LONGERON REMOVED AS PER SRM 51-33-01 NEW LONGERON SPLICE FITTING FABRICATED BY MACHINING PER DRAWING A5A7116 REVISION D AND INSTALLED AS PER SRM 51-33-01   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100
